CureZone   Log On   Join
Re: Is Mirena causing my anxiety?
 
Kabel Views: 1,541
Published: 15 years ago
 
This is a reply to # 1,014,828

Re: Is Mirena causing my anxiety?


hi, yes what you are experiencing are side effects of mirena. anxiety, depression, mood swings, rage...there are lots of ways that mirena affects the emotional side of things, as well as the physical. if you are also getting muscle aches etc then it is time for you to get it out. doctors usually do not believe it is mirena causing these things, but they are not correct. mirena can cause a host of problems, from migraines to Arthritis symptoms and asthmatic type symptoms, numbness to ovarian cysts. please have a look through the last few pages on this forum to see just some of the effects, and go to the following site to have a look at "official" documented side effects. be sure to check under the Warnings section and use with caution in sections too, as these give you a pretty good idea of what to expect in the worst cases.


http://www.netdoctor.co.uk/medicines/100001706.html


Numbness all down my left side, like i had a stroke (dr. thought i may even have had a small stroke while on mirena), sharp pain in my head,neck and arm - again left sided, and migraines were my worst and most serious symptoms. other symptoms that affected me but not so serious were acne, severe dry mouth - virtual stopping of my salivary glands to produce any saliva, thus causing gum problems, dry eyes, hearing loss (which i only notice now that my hearing is coming back), some hair fall, extreme lethargy (i have never had a lot of energy but had even less on mirena). It would appear that mirena throws the NATURAL hormones into complete confusion, eventually causing estrogen dominance, which would explain all the variety of symptoms we can get with mirena. This can continue even after mirena is out, many of us are still battling with it, months after removal. So my advice would be, get it out, go on non hormonal contraception at least until your body is healthy again. Hopefully most of your symptoms should start to go quite quickly, though be on the look out for any new ones or recurring ones after a few months - this doesnt happen to everyone thankfully, but is still quite common, so it is just something to be aware of. good luck whatever you do:) hope you start to feel better soon, and do be sure and post back to let us know how you get on. x
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.719 sec, (2)